MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION ?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION ?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Paralysis (1997)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced a loss of motor control of the right leg following the use of the passing elevator during the scs implant procedure.Additionally, the patients blood pressure had increased intraoperatively.Therefore, the physician aborted the scs implant procedure and proceeded with a laminectomy with no devices implanted.The patients sensory and motor control returned to baseline postoperatively and the patient was able to move all extremities normally.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block b1.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis performed on the returned passing elevator revealed normal device characteristics during visual inspection.As there was no allegation against the functionality of the device and the patients sensory and motor control returned to normal postoperatively, engineers concluded that the adverse event was related to the procedure.
 
Event or Problem Description

Brand Name
PRECISION ?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21405280
Report Number3006630150-2025-00835
Device Sequence Number15847035
Product Code LGW
UDI-Device Identifier08714729767572
UDI-Public(01)08714729767572(17)261125(10)35307687
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSC-4230
Device Catalogue NumberSC-4230
Device Lot Number35307687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer06/09/2025
01/08/2026
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date07/07/2025
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale